Research ArticleOpen accessIn the keywordsModelling the Effect of Salinity on the Multivariate Distribution of a Water Quality IndexDaniela cocchi, Michele scagliariniJournal of Mathematics and Statistics, Vol. 1, Issue 4 · 31 Dec 2005 · 5,915 accessesView PDFCite
9 results for “Multivariate normal distribution”
Set a search alertResearch ArticleOpen accessIn the abstractMultivariate Option Pricing with Gaussian Mixture Distributions and Mixed CopulasJimbo Henri Claver, Tatanfack Emerson, Shu FelixJournal of Mathematics and Statistics, Vol. 19, Issue 1 · 3 Apr 2023 · 6,511 accessesView PDFCite
Research ArticleOpen accessIn the abstractA Test on the Multivariate Behrens–Fisher Problem in High–Dimensional Data by Block Covariance EstimationParanut Sukcharoen, Samruam ChongcharoenJournal of Mathematics and Statistics, Vol. 15, Issue 1 · 2 Apr 2019 · 7,369 accessesView PDFCite
Research ArticleOpen accessIn the abstractSMOOTHING SPLINE IN SEMIPARAMETRIC ADDITIVE REGRESSION MODEL WITH BAYESIAN APPROACHRita Diana, I. Nyoman Budiantara, Purhadi, Satwiko DarmestoJournal of Mathematics and Statistics, Vol. 9, Issue 3 · 12 Jun 2013 · 7,252 accessesView PDFCite
Research ArticleOpen accessIn the abstractAssessing Convergence of the Markov Chain Monte Carlo Method in Multivariate CaseDenismar Alves Nogueira, Thelma Safadi, Daniel Furtado Ferreira, Eric Batista FerreiraJournal of Mathematics and Statistics, Vol. 8, Issue 4 · 8 Jan 2013 · 7,019 accessesView PDFCite
Research ArticleOpen accessIn the abstractA Test for Two-Sample Repeated Measures Designs: Effect of High-Dimensional DataBoonyarit Choopradit, Samruam ChongcharoenJournal of Mathematics and Statistics, Vol. 7, Issue 4 · 28 Oct 2011 · 7,328 accessesView PDFCite
Research ArticleOpen accessIn the abstractAn Application of Univariate Statistics to Hotelling's T2Dr. A. PolymenisJournal of Mathematics and Statistics, Vol. 7, Issue 1 · 25 Mar 2011 · 7,660 accessesView PDFCite
Research ArticleOpen accessIn the abstractComparison of Estimators of Dispersion MatrixNarges AbbasiJournal of Mathematics and Statistics, Vol. 4, Issue 3 · 31 Dec 2008 · 6,732 accessesView PDFCite
Research ArticleOpen accessAll words, across the recordRisks Ratios of Shrinkage Estimators for the Multivariate Normal MeanAbdenour Hamdaoui, Nadia MezouarJournal of Mathematics and Statistics, Vol. 13, Issue 2 · 3 Apr 2017 · 7,108 accessesView PDFCite